Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Acne scars on face. Using intensive de-pigmenting cream. Can cream be used while breastfeeding?

hello i am using XXXXX depi white cram (intensive de-pigmenting cream) my dermatologist prescribed me one and half year back for my acne scars . i am again having acne and scars all over my face. i have a baby now on breast feed. i want to know can i still use this cream? along with breastfeeding . another concern is have been using this cream from last 4 months but an instant thought came i must ask doctor for its usage with feeding. do you think it has harmed my baby in any way possible because my baby is also 4 months now. thanks.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there stupor. I can see you have been true to your screen name & woken up rather late in the day :) But, the good news is that in my opinion, this particular cream has NOT caused your baby any damage. Personally, i dont recomend it very highly for acne scars; pigmentation perhaps but again, i find it to be less effective than most others in the market which is probably a good thing in that it will not have caused you any harm. For now, i suggest you discontinue it as my feeling is it has not helped you. You may go across to see a dermatologist or even consult yours truly online if you can take good clinical photographs & post them online for a private consult...will be happy to oblige. In the interim, go with a good quality acne face cleanser...stick to cleansing, toning & moisturizing & using a mild benzoyl peroxide based cream topically & review the situation in 3 weeks with your dermatologist. You may want to consider lasers/resurfacing if it is not cost -prohibitive. Cheers & good luck..Dr Praveen Rodrigues MD, Dermatologist & Cosmetologist, Bangalore, India
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor